# SDR IPXA12574940

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380089H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.125" HOLE UPPER SKIN LT OTBD FLAP 5" FWD OF T/E AND 8.5" OTBD OF INBD EDGE.  REPAIRED IAW EO B757-5750-48253-A/ SRM 51-70-04-06.
